# SDR 2018FA0000411

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: General aviation
- Aircraft: N228PK
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20730
- Aircraft time: 156 hours, 96 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 6229968003
- Part serial: 2679
- Condition: Disconnected
- Location: Zone 300
- Part time: 2 hours, 3 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

DURING TAXI AT KBUR HEADED TO KEUG, YAW DAMPENER DISCONNECTED MULTIPLE TIMES DURING TAXI, CAS MESSAGE "YD DIS" APPEARED ON MFD. ABORTED TAKE-OFF, TAXIED BACK TO FBO.
